# SDR CALA2023051701533

- Difficulty date: May 3, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 69,920 hours, 25,577 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Stra 540 & Lbl32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND LBL32.40 IS CRACKED.  SUPPORT TASK NSA EMX N/R 00103.  HANGAR N/R 7000597. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 32.40 IAW BAC DWG 111A2000 REV ORIGINAL AND B737-800 SRM 51-40-02 SEE NSA EMX N/R 00103 AND HANGER N/R 7000597 FOR WORK ACCOMPLISHED CIR C/W DATA WAS TRANSCRIBED FROM NSA EMX N/R 00103 AND WORK VERIFIED ALL RII REQUIREMENTS C/W. N/R COMPLETE SSFR REPORT, FORM 46-0024.
